# SDR RAIA00704051

- Difficulty date: April 17, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 17,399 hours, 16,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5524-STL-PAX DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBED DOOR FRAME AND INSPECTED MAIN PAX DOOR .
